| Model Number |
RONYX50030UX |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Hemorrhage/Blood Loss/Bleeding (1888)
| Date of Event |
12/03/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
During the index procedure one resolute onyx drug eluting stent was implanted in the rca.Approximately 33 months post procedure patient suffered gastrointestinal bleed.Gi bleeding was suspected as the patient had a dark tarry stool.The patient was on dapt 24 hours prior to the event.The event was treated with colonoscopy and blood transfusion.Patient recovered.